# SDR C2XA02SH065

- Difficulty date: September 28, 2002
- Submitted: September 28, 2002
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 3,452 hours, 2,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14527177006
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK A GOUGE WAS FOUND ON STRINGER 19 RT BETWEEN FRAMES 52 AND 53. MAINTENANCE BLENDED GOUGE, PERFORMED DYE PENATRANT INSPECTION AND INSTALLED AT REINFORCEMENT AT STRINGER 19 RT BETWEEN FRAMES 52 AND 53 IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
